MAUDE Adverse Event Report: US ENDOSCOPY SMARTBAND LIGATION KIT

US ENDOSCOPY SMARTBAND LIGATION KIT
Model Number SLK-6
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that when applying the second band of their smartband multi-band ligation kit, the band failed to deploy onto the varix and was sitting in the esophagus.The user facility was able to quickly retrieve the band and successfully deploy a third band on the varix.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.Udi related data clarification, a follow-up mdr will be submitted with the udi identifiers once the device information is confirmed.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the return and evaluation of the product, the cause of the event could not be determined.Through follow up with the user facility personnel, steris learned it was stated that the smartband multi-band ligation kit subject of the reported event had already expired, prior to use.Steris offered in-service training on the proper use and operation of the device; however, the user facility declined.No additional issues have been reported.

Brand Name
SMARTBAND LIGATION KIT
Common Device Name
LIGATION KIT
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key23879035
Report Number1528319-2025-00115
Device Sequence Number11954969
Product Code MND
UDI-Device Identifier00850261006019
UDI-Public(01)00850261006019(11)221104(17)240818(10)4768360
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2024
Device Model NumberSLK-6
Device Catalogue NumberIE11002
Device Lot Number(10)4768360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown